# SDR HEEA0016548

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 393008047
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION CONSTANTLY FLUCTUATES 50 POUNDS ON TEST, LEFT TO RIGHT.
